Skip to Content

Can amitiza dry my eyes?

Question is Closed
Report Favorite

Answers (2)

1 Mar 2010

It causes dry mouth, and this is the one that is documented, But since it can cause dry mouth maybe it might also cause dry eye. Who is to say dry eye isn't caused by this medication.

Votes: +0

1 Mar 2010

This side effect is not common for Amitaza

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Amitiza - nausea?

My wife has IBS and has started taking Amitiza, and finds the side effect of nausea particularly difficult. How hould she take Amitiza to minimize ...

2 answers 11 Mar 2010

Does anyone else experience dry eyes with claravis?

I started taking claravis 40 mg capsules 5 days ago and now my eyes are bloodshot, dry, burning, and feel like they have sand in them. Has anyone ...

1 answer 1 Jun 2010

What would your advice be on continuing to take Belladonna if it causes my eyes to dry excessively?

I have taken medications before that have dried my eyes but not so bad as to make me need to use my eye drops every couple of minutes. My eyes burn ...

0 answers 31 Mar 2011

Has anyone experienced itching,primarily on the back, when taking amitiza?

I take 24Mg caps twice per day and need to take 5 mg tabs once or twice per day of prednisone to control the itching that results from amitiza. The ...

2 answers 31 Mar 2013

Amitiza - Reactions?

Hi all, I took amitiza 8mcg a few times this past week then yesterday I was totally out of commission. Stomach pain, nausea, dizziness, shakey legs, ...

1 answer 4 Apr 2015